# SDR SWAA2022031433511

- Difficulty date: August 3, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO FWD DOOR SHIELD HAS CORROSION FROM BS 429 TO BS 440 RBL 24; WL 156. / CORROSION AT FWD CARGO FWD DOOR SHIELD FROM BS 429 TO BS 440 RBL 24 WL 156 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE LIMITS REMOVED SHILED. LOCATED; DRILLED AND INSTALLED NEW SHIELD ITEM# 7530143 P.O.# 742895 IAW SRM 51-40-02-0G-0. SRM 51-40-05-0G-0 AND DWG 143A0080.
